# SDR SWAA2024011733620

- Difficulty date: December 19, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBOARD ANGLE ON INBOARD AUXILIARY TRACK OF SLAT 8 AT RT WING 2023-761689<[01] REPLACED INBOARD ANGLE ON INBOARD AUXILIARY TRACK OF SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02 MEASURE OF CRACK IS:L= 0.750' TOOL USED CALIPER P/N: 500-172-30 S/N:15237808 DUE DATE: 12-MAR-24;[02] CERTIFIED WORK PERFORMED.
